cancer-icon
About prostate cancer
My father has been treated with docetaxel 130 mg for prostate cancer.but last time it leaks out from the vain due to which there is lot of sweeling in the hand occured..plz tell me how to overcome from this condition
163 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Please share pics of the wound
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced oncologist online and get your health questions answered in just 5 minutes.

+175
Chat with an oncologist
Online now
You need to see treating oncologist. Usually docetaxel does not cause major problems if it leaks from vein but it should be seen by a doctor and prompt treatment started
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.